Alert archive / New York / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 71, NWS Binghamton, NY

July 13, 2005Madison County, Onondaga County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 13, 2005, 5:10 AM EDT for Madison County, Onondaga County, New York. It was in force for 69 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2005, 5:10 AM EDT (09:10 UTC)
Expired
Jul 13, 2005, 6:19 AM EDT
In force
69 min
Issued by
NWS Binghamton, NY
Area
Counties, with a storm outline in the text

Counties Madison County, NY, Onondaga County, NY

The radar

The Binghamton radar (KBGM), 87 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 5:30 AM EDTTSTM WND DMGManlius, NYTREES AND WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 9.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2005-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 936 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2005-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
936 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1238 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBGM 130913
SVRBGM
NYC053-067-131015-
/O.NEW.KBGM.SV.W.0071.050713T0910Z-050713T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
510 AM EDT WED JUL 13 2005

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN CENTRAL NEW YORK
  ONONDAGA COUNTY IN CENTRAL NEW YORK

* UNTIL 615 AM EDT

* AT 508 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM BRIDGEPORT TO BREWERTON TO 10 MILES    
  NORTH OF BREWERTON...AND MOVING SOUTH AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ONEIDA AND CICERO AT 520 AM EDT,
  CANASTOTA AND LENOX AT 525,
  CHITTENANGO AND SULLIVAN AT 530,
  PETERBORO AND STOCKBRIDGE AT 535,
  VILLAGE GREEN AND SYRACUSE AT 540,
  WATERVALE AND CAZENOVIA AT 545,
  EATON AND PIERCEVILLE AT 550,
  ERIEVILLE AND HAMILTON AT 555 AM EDT.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. PEOPLE OUTSIDE 
SHOULD SEEK SHELTER IN A STURDY STRUCTURE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

IF ON OR NEAR ONEIDA AND ONONDAGA LAKES...SEEK SHELTER NOW. GET OUT 
OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.

LAT...LON 4316 7593 4317 7572 4304 7559 4304 7555
      4294 7554 4294 7545 4287 7543 4287 7526
      4278 7526 4275 7530 4273 7588 4280 7590
      4278 7627 4286 7635 4285 7642 4323 7635
      4321 7622 4327 7619

$$
2 follow-up statements
000 
WWUS51 KBGM 130943
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
542 AM EDT WED JUL 13 2005

NYC053-067-131015-
/O.CON.KBGM.SV.W.0071.000000T0000Z-050713T1015Z/
MADISON NY-ONONDAGA NY-
542 AM EDT WED JUL 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 AM EDT FOR
ONONDAGA AND MADISON COUNTIES...

AT 538 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LENOX TO NEDROW TO
WESTVALE...OR ALONG A LINE EXTENDING FROM ONEIDA TO 6 MILES SOUTH OF
SYRACUSE TO SYRACUSE...MOVING SOUTH AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MORRISVILLE AND MADISON AT 550 AM EDT,
  WEST EATON AND EATON AT 555 AM EDT,
  ERIEVILLE AND HAMILTON AT 600 AM EDT,
  GEORGETOWN AND SOUTH LEBANON AT 605 AM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ORISKANY FALLS...MARCELLUS...CEDARVALE...CAZENOVIA...LA FAYETTE...
POMPEY...NELSON...SOLSVILLE...PECKSPORT...NORTH BROOKFIELD...
MARIETTA...OTISCO...FABIUS...PIERCEVILLE...BROOKFIELD...APULIA...
VESPER...HUBBARDSVILLE...TULLY...SHEDS...POOLVILLE...LEBANON AND 
DERUYTER.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4316 7593 4317 7572 4304 7559 4304 7555
      4294 7554 4294 7545 4287 7543 4287 7526
      4278 7526 4275 7530 4273 7588 4280 7590
      4278 7627 4286 7635 4285 7642 4323 7635
      4321 7622 4327 7619

$$
000 
WWUS51 KBGM 131019
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
617 AM EDT WED JUL 13 2005

NYC053-067-131030-
/O.EXP.KBGM.SV.W.0071.000000T0000Z-050713T1015Z/
MADISON NY-ONONDAGA NY-
617 AM EDT WED JUL 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR ONONDAGA AND MADISON COUNTIES
EXPIRED AT 615 AM EDT...

SEVERE THUNDERSTORMS HAVE WEAKENED AND ARE NOW IN EXTREME SOUTHERN 
ONONDAGA AND MADISON COUNTIES. THE SEVERE THUNDERSTORM WARNING HAS 
BEEN ALLOWED TO EXPIRE. 

LAT...LON 4316 7593 4317 7572 4304 7559 4304 7555
      4294 7554 4294 7545 4287 7543 4287 7526
      4278 7526 4275 7530 4273 7588 4280 7590
      4278 7627 4286 7635 4285 7642 4323 7635
      4321 7622 4327 7619

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:40 AM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 13, 3:40 AM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
340 AM EDT WED JUL 13 2005

.SHORT TERM (TODAY - THURSDAY)...
STRONG THUNDERSTORMS STILL CONTINUING EARLY THIS MORNING WITH WEAK
SHORT WAVE MOVING S AND STILL VERY MOIST LOW LEVEL AIR. TS PUTTING
OUT POSSIBLE SMALL HAIL...HEAVY RAINFALL...AND FREQUENT LIGHTNING.

FOR TODAY AND THURSDAY WILL REMAIN BETWEEN REMNANTS OF DENNIS IN
INDIANA AND UL TROF OVER SE CANADA. UL JET WELL N SO WEAK NW FLOW
WILL BE THE RULE. WILL CONTINUE TO WATCH FOR TRAINING AND CELLS
STUCK ON TERRAIN WHICH COULD CAUSE MINOR FLOODING WITH 2 TO 4 INCHES
POSSIBLE OVER 3 HOURS.

WEAK FORCING AGAIN TODAY WITH ANOTHER SHORT WAVE MOVING THROUGH NE
HALF OF CWA. MOISTURE AND INSTABILITY WILL BE PLENTY WITH DEWPOINTS
IN THE U60S AND PWATS BETWEEN 1.5 AND 2 INCHES. TALL NARROW AREA OF
CAPE WITH SATURATED SOUNDINGS TO TROP. SIMILAR TO TODAY WITH
POSSIBLE SOME MARGINAL SEVERE STORMS DUE TO PENNY HAIL AND WIND
DAMAGE.

THURSDAY...BETTER COVERAGE OF SHOWERS AND TS WITH LESS CHANCE OF
SEVERE...AS LOW LEVEL INVERSION WEAKER. BETTER FORCING WITH A WEAK
COLD FRONT AND SHORT WAVE DROPPING S FROM HUDSON BAY.
&&

.LONG TERM (THU NITE - TUES)...
MEAN WESTERLY FLOW SETS UP SHOP ACROSS CANADA...WITH BERMUDA HIGH
NOSING INTO EASTERN SEABOARD. FCST WILL START OFF DRY WITH HIGH
PRESSURE OVERHEAD FRIDAY...THEN INCREASING AMOUNTS OF SCT...MOSTLY
DAYTIME/EVENING CONVECTION THRU THE WEEKEND AND EARLY NEXT WEEK AS
WEAK IMPULSES AND SFC TROFS EATING INTO WRN SIDE OF RIDGE. JET SAGS
A LTL FURTHER SOUTH TOWARD MIDWEEK WITH COLD FRONT APPROACHING WRN
NY TUES...AND EXPECTED TO MOVE THRU NEXT WEDS OR THURS WITH
REFRESHING AIR. MOS FCST TEMPS FIT WELL WITH 850 MB EXTRAPOLATIONS
WITH 80S DURG THE DAY AND 60S AT NIGHT. -JAB
&&

.AVIATION (13/06Z - 14/06Z)...
VFR FOR THE MOST PART THROUGH THE PERIOD. EXCEPTIONS WILL BE MVFR
DUE TO BR THIS MORNING MOST SITES. ALSO UCA HAS TS MOVG SW OUT OF
AREA ATTM. ALSO TS THIS AFT INTO EVE COULD BRING SOME MVFR VSBYS AND
LOW VFR CIGS.
&&

.BGM WATCHES/WARNINGS/ADVISORIES...
.NY...NONE.
.PA...NONE.

&&
Hazardous weather outlook, Jul 13, 4:14 AM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
414 AM EDT WED JUL 13 2005

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-140813-
BRADFORD PA-BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE NY-
LACKAWANNA PA-LUZERNE PA-MADISON NY-NORTHERN ONEIDA NY-
NORTHERN WAYNE PA-ONONDAGA NY-OTSEGO NY-PIKE PA-SCHUYLER NY-
SENECA NY-SOUTHERN CAYUGA NY-SOUTHERN ONEIDA NY-SOUTHERN WAYNE PA-
STEUBEN NY-SULLIVAN NY-SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY-
WYOMING PA-YATES NY-
414 AM EDT WED JUL 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY...
ONGOING THUNDERSTORMS IN CENTRAL NEW YORK WILL CONTINUE INTO THIS
AFTERNOON AND EVENING OVER THE ENTIRE AREA. THE THUNDERSTORMS COULD
AGAIN HAVE HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS. THERE IS THE
POSSIBILITY OF A FEW SEVERE THUNDERSTORMS AND ISOLATED FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED...BUT THUNDERSTORMS ARE EXPECTED
ALMOST EVERY DAY...MAINLY IN THE AFTERNOONS AND EVENINGS.

.SPOTTER CALL TO ACTION STATEMENT...
SKYWARN ACTIVATION IS POSSIBLE BUT NOT LIKELY TODAY OR TONIGHT.
HOWEVER...RAINFALL SPOTTERS ARE ENCOURAGED TO CALL IN THEIR REPORTS
TO THE NATIONAL WEATHER SERVICE IN BINGHAMTON.

In the hours before

Special weather statement, Jul 13, 12:38 AM EDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1238 AM EDT WED JUL 13 2005

NYZ036-045-130545-
CHENANGO NY-MADISON NY-
1238 AM EDT WED JUL 13 2005

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 1235 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...GUSTY
  WINDS...AND BRIEF HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  CHITTENANGO..AND MOVING SOUTH AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CAZENOVIA AT 1250 AM EDT
  NELSON AT 100 AM EDT
  MORRISVILLE AT 105 AM EDT
  ERIEVILLE AT 110 AM EDT
  SHEDS AND WEST EATON AT 115 AM EDT
  DERUYTER AT 120 AM EDT
  GEORGETOWN AND LEBANON AT 125 AM EDT
  SOUTH LEBANON AT 130 AM EDT
Special weather statement, Jul 13, 2:15 AM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
215 AM EDT WED JUL 13 2005

NYZ036-037-045-130715-
CHENANGO NY-MADISON NY-ONEIDA NY-
215 AM EDT WED JUL 13 2005

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 214 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS...
  AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR STOCKBRIDGE..AND
  MOVING SOUTH AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MUNNSVILLE AND STOCKBRIDGE AT 225 AM EDT,
  PETERBORO AND AUGUSTA AT 230,
  ORISKANY FALLS AT 235,
  MORRISVILLE AND MADISON AT 245,
  EATON AND PIERCEVILLE AT 255,
  WEST EATON AND ERIEVILLE AT 300,
  HAMILTON AND HUBBARDSVILLE AT 305,
  LEBANON AND SOUTH LEBANON AT 315 AM EDT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
Special weather statement, Jul 13, 2:38 AM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
238 AM EDT WED JUL 13 2005

NYZ009-036-037-130745-
MADISON NY-ONEIDA NY-
238 AM EDT WED JUL 13 2005

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 236 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
  GUSTY WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM ROME TO TABERG TO 11 MILES
  NORTH OF CAMDEN..AND MOVING SOUTH AT 20 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  VERONA MILLS AND BLOSSVALE AT 245 AM EDT,
  NEW LONDON AND FLORENCE AT 250,
  VERONA AT 255,
  VERNON AND CAMDEN AT 305,
  VERNON CENTER AND VIENNA AT 310,
  SYLVAN BEACH AND ONEIDA CASTLE AT 315,
  MUNNSVILLE AND STOCKBRIDGE AT 320,
  JEWELL AT 325 AM EDT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
Special weather statement, Jul 13, 3:55 AM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
355 AM EDT WED JUL 13 2005

NYZ036-044-045-130900-
CHENANGO NY-CORTLAND NY-MADISON NY-
355 AM EDT WED JUL 13 2005

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 353 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
  GUSTY WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM SMYRNA TO OTSELIC TO
  DERUYTER..AND MOVING SOUTH AT 20 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  OTSELIC AT 400 AM EDT,
  PLYMOUTH AND NORTH NORWICH AT 405,
  SOUTH PLYMOUTH AND DERUYTER AT 410,
  TRIPOLI AND SOUTH OTSELIC AT 415,
  PRESTON AND LINCKLAEN AT 420,
  PHARSALIA AT 425,
  UNION VALLEY AND TAYLOR AT 430,
  PITCHER AT 435 AM EDT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
Special weather statement, Jul 13, 4:44 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
444 AM EDT WED JUL 13 2005

NYZ009-018-036-037-130945-
MADISON NY-ONEIDA NY-ONONDAGA NY-
444 AM EDT WED JUL 13 2005

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 441 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
  STRONG GUSTY WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF TABERG TO 10
  MILES NORTH OF CAMDEN..AND MOVING SOUTH AT 30 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  POINT ROCK AT 450 AM EDT,
  GLENMORE AT 455,
  TABERG AND LEE AT 500,
  BLOSSVALE AT 505,
  VIENNA AT 510,
  VERONA BEACH AND SYLVAN BEACH AT 515,
  SOUTH BAY AT 520,
  UNION CORNERS AND LOWER SOUTH BAY AT 525 AM EDT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:06 PM EDTSevere Thunderstorm WarningBGMSullivan39 min
Jul 12, 8:39 PM EDTSevere Thunderstorm WarningBGMSullivan42 min
Jul 13, 6:08 AM EDTSevere Thunderstorm WarningBGMCortland28 min

Nearby

Severe Thunderstorm Warnings in New York, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.